# SDR AWXA200500230

- Difficulty date: February 12, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 48,728 hours, 21,676 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830A000002
- Part serial: 01571
- Condition: Tripped
- Location: Slat Nr 4
- Part time: 48,741 hours, 21,680 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RECEIVED ECAM MESSAGE FOR F/CTL SLATS FAULT; DECLARED PRECAUTIONARY EMERGENCY LANDING AND LANDED WITHOUT FURTHER EVENT.  MX TROUBLESHOT SLAT SYS PER TSM 27-81-00-810-810, SLAT SYSTEM OPERATED NORMALLY.  INSP OF SLAT ACT FOUND RT OTBD NR 4 SLAT ACT 6087CM TORQUE LIMITER TRIPPED.  REPLACED RT OTBD NR 4 SLAT ACT IAW AMM 27-84-49-04, OPS CHK GOOD.  FUNCTIONAL TEST OF SLAT ACT CONFIRMED REASON FOR REMOVAL, UNIT FAILED LOW TEMP TEST, FRICTION PLATES WORN OUT OF LIMITS, & A BEARING FOUND BINDING CAUSING EFFICIENCY PROBLEMS. REPLACED FRICTION PLATES & ALL BEARINGS. ACT MODIFIED TO SB 830A-27-01, REPAIRS & TESTING ACCOMPLISHED IAW CMM 27-82-14, REV. 4.
